GeorgiaRigby

Members
  • Content count

    8
  • Joined

  • Last visited

Community Reputation

8 Neutral

About GeorgiaRigby

  • Rank
    Newbie
  • Birthday 12/08/1992

Profile Information

  • Gender
    Female
  1. Hi Taylor. I am so here for you. I don't have much energy today to say much other than that!!!. I don't even know if I should be allowed to post as I just filled a month script this morning. I am laying in bed sighing such deep breaths because I feel I'll be sick if I don't and somehow these weird breaths are going through me. My heart is fluttering so oddly and I am so dizzy I can literally feel the toxicity in my blood from taking too much all the time. Let's take it day by day!!!! Y
  2. Day 8 after 10 years of stimulants

    Hello!! So nice to meet you and read about your story and get to know your situation. I just logged back on here after months of being away. You are in a good position, especially when thinking about my own situation, comparatively! Your 20 mg is a much smaller dosage and some coffee and dip I can't imagine are too much more to add on! I think you will be able to get through this much better than you realise!! I have been experiencing the heart things also, I'm 28. I haven't been on here in a while and I'd hope this didn't read or come off as some kind of competition, ha!! I'm just trying to let you feel the situation as a little less heavy and overwhelming as you maybe felt you had started from. So much comes from right inside of our minds! I have totally missed my laugh also, it's much harder to physically find a laugh when I'm stimulated.. Cool thing on the fence, fun project and will add so much value to your home!! Hope you are doing as well as possible. I'm so afraid of getting through this. The food, oh goodness. I just love to self soothe. We'll all help eachother !!
  3. Pen Pal or Advice Please :/

    @Ruby I am so glad I came back on here tonight. I am feeling the lowest of lows in my life. I didn't keep up with stopping the adder all and have been taking that dosage and more just to self sooth or whatever. It makes me so sick... Gosh am I nauseous and crying so much. I am so afraid every day how I feel. So much is appearance related. Body image or something so devastating that is so trivial in reality. Gosh, your comment really did brighten my spirit. I think I might stop this from now on. I don't know how to survive this way. Sending love to you!! I'll try to keep coming back here.
  4. Pen Pal or Advice Please :/

    Hi Ruby!! First of all, that's incredible!!! I am so proud of you having been off this since August?! That's so good. I tried to "stop" a month ago and it was three days and I was happy with myself but then I got right back to taking it. I have been on 70+ mgs (depending on each day I guess) for almost a decade !! I have been feeling horrific for months and need to stop taking this drug. I can't physically laugh when I am medicated, but the three days I was off I cried and sobbed for hours, (I cry every morning these days also, oddly?). But, all I can say is maybe if we continue to come onto these boards and share and talk with each other, maybe that will help us... You are doing so well, so much further along than I am. I am really thinking that I need to get on here more, even if it's just one little reply like I'm doing now to talk with you. I wish I had more advice but I am sort of just here tonight deciding that I am going to keep coming back on here to hopefully meet you and others so we can help each other feel better. Sending my love and a huge hug!!!
  5. October Month of Magic

    I appreciate this so much. I definitely was reading through your posts last night and thinking how much I felt I was relating!!, i That's phenomenal how far you have come, 21 months is just impossible for me to imagine right now. You are right about the non-regret, and I know it to my core. I have been trying to tell myself and my thoughts that I would never regret actually trying. I would never regret going for it. It's maybe like how I read about our biological reaction to anxieties mirroring the reactions we'd have biologically to excitement. When I am feeling the overwhelm and the fear, I can invite it in because for all my body knows, I'm actually excited! Who really knows, all I know all of a sudden, again, is that this is only the second day, and I'm barely half way through... This is going to be much harder than I anticipated and I am definitely feeling queasy thinking about the journey ahead and the toll it's going to take on all things, really. Thank you for your reply and for connecting with me on here! Back to that, YOU inspired me and gave my mind a few topics to ponder!
  6. Ugh, what a true thing you said!! All of it! I truly appreciate you taking the time to respond and give me a little clarity, even on something so simple! I have found my tribe I think?! Finally, I don't feel so alone,
  7. Just wanted to make sure I let you all know that I didn't realise I was liking every single thing of one person or another person's content and maybe coming off really weird! I'm new to this for sure!
  8. October Month of Magic

    Hi everybody, I hope everyone’s doing OK and getting through this time. I’ve come on and off this site so many times, with or without my contacts in, 11 in the morning or three in the morning, it varies and my experiences haven’t changed much day to day and month to month. I haven't gotten better and I don't feel in control. Of course not. Although, knowing that this interface and that you all exist, gives me somewhere to turn. I suppose I could say that I didn’t take it at all today, although it kept me a bit happy knowing that I always could decide to. I’m not sure what would be triggering, so I don’t really want to go into that as much. I suppose all of us have had that feeling knowing that it’s there to take. Something about it gives me strength, even though it’s so much the opposite. I’m feeling a little snips of a horrifying sadness, and that makes me really really afraid of what’s to come for me. I’ve been on Adderall since I was 16 years old, pretty much taking 70 mg every day. I remember how it made me feel back then, in fact I believe I was on Vyvanse for the end of high school most if not all of college, along with a “booster” amphetemine for afternoons. I don’t take breaks. I won’t dare take the weekend off, either! how could I enjoy the marvelous colors and smells of changing seasons? how could I be confident to step out into the world on my own? I wake up in my first thoughts have to do with my dose and I completely depend on it to feel confident, to get myself going, beautiful, etc. I get on here and I read through these forums, some of the posts are so detailed with paragraphs and paragraphs of descriptions and insights. I can’t believe how many posts get so in depth about the different supplements to introduce when quitting. I can’t imagine knowing that much about pharmaceuticals or medicinal solutions... about any one thing, really. For me, it’s hard enough doing anything at all, by the time I read a couple paragraphs, it’s done. I can’t stay on it any longer, it’s far too overwhelming (this is on me and not this forum!) It seems like everything will and can overwhelm me scary scary easily and quickly. My mind is consumed with so much clutter.... especially when I get on forums and see that people have been on Adderall for three months end at 20 mg a day… I’ve been on at least 70 mg, mostly abusing it lately (I’ll take extras, pop a pill in the bathroom out to lunch with my boyfriend, take one when I’m feeling sad, when I want to feel confident or more beautiful....) and almost 10 years of my life now. I’m also very feminine and have lots of worries about appearance and weight and all of the shit as well. I wake up so scared when I cry and sob my way through life right now… I really need help but I don’t know where to start and how to stick with it. I am trying to romanticize life in every way, I have magazines out with a movie on, paint my toes while spritzing perfume and eating chocolates. I’m not sure how to live right now. I’ve rewritten this post a dozen times because I’m afraid I’m not acknowledging all the other people on here that need help and that are suffering. I see while I am here for you right back. I guess they’re just so many things, so many worries, so much noise. I’m so afraid of what I will feel like to be done with this. I’m afraid that I’ll take a day by day and feel confident one day or the next things are going to be OK and then Bam it’ll hit me that this is a fucking nightmare and it will be years before I feel even normal again. It also overwhelmes me to think that there is NO way that quitting Adderall will be easier than this forum makes it seem. Could it possibly not be this horrible to withdraw? There is a deep sadness in the pit of my stomach right now and I'm pretty afraid of my own feelings and suicidal ideations and fears. Also, what about marijuanna? I love to smoke as well, can I keep that up at least? Can I try to get through this in an easier way? How much time do I need to spend researching and reading about the supplements and the helpful things... It all ends up overwhelming me into a darker and darker place of gloom. Love to you all. Thank you.